MathSciNet Relay Station
MathSciNet bibliographic data
MR2134402 11F70 (22E55)
Kim, Henry H. On local $L$-functions and normalized intertwining operators. Canad. J. Math. 57 (2005), no. 3, 535–597.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement